# SDR SCNA20220920108

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 62,428 hours, 28,118 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 725253:  LOSS OF SYSTEM B HYDRAULIS IN FLIGHT.   RESOLUTION:  FOUND PLUG ON B SYSTEM HYD MODULE TO BE LOOSE TIGHTENED PLUG R& R # 2 ENG ENGINE DRIVE PUMP PER AMM 29-11-11 OPS & LEAK CHECK GOOD OK FOR SERVICE
